# SDR TWAA9762002

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 374 - AFTER TAKEOFF, LEFT NOSE GEAR DOOR DID NOT CLOSE FOLLOWING GEAR RETRACTION.  INSPECTED NOSE GEAR DOOR LINKAGE AND MECHANISM AND PROPERLY LOCK GEAR DOOR IN UP POSITION.  (M)
